# SDR SWAA2021081991914

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;R1 CREASE BEAM CORRODED AT SCUFF PLATE ATTACH ANGLE STA.947-967 RBL 55 WL 208 ; CORRECTING POSITION OF DEFECT: SHOULD BE R2 CREASE BEAM / [01] REMOVED CORROSION FROM PASSENGER CABIN CREASE BEAM AT SCUFF PLATE ATTACH ANGLE STA 947-967; RBL 55. INSPECTED WITH 10X MAG. NO FURTHER CORROSION NOTED. IAW SRM 51-10-02 0G-0; [02] C/W STEP 1; [03] ORIGINAL .080'; .065' REMAINING; .015' LOSS. MEASURED IAW B737 NDT PART 4 51-00-00 PROCEDURE 2. TOOL# 40084 DUE 12AUG21; [04] VERIFIED MATERIAL LOSS; ORIG 'T' .080'; REMAINING 'T' .065'; LOSS .015'. FOUND TO BE OUT OF LIMITS IAW SRM; 53-70-15-1A-1.; [05] REMOVED R2 CREASE BEAM INNER CHORD IAW SRM 51-40-02-0G-0; [06] VERIFIED R2 INNER CHORD AS P/N 147A8540U8 ATAG WN3366 IAW DWG 147A8501 REV B; [07] VERIFED STEP 6 C/W; [08] LOCATED AND DRILLED NEW INNER CHORD IAW SRM 51-40-05-0G-0 AND DWG 147A8501 REV B; [09] VERIFIED STEP 8 C/W; [10] OK TO INSTALL; [11] STARTED INSTALLING R2 CREASE BEAM IAW SRM 51-40-02-0G-0 147A8501 ID:0080 REV:B; REMOVEDED AND REPLACEDCREASE BEAM I.A.W SRM51-40-02-0G-0 AND DWG 147A8501 REV:B
